# SDR DALA2020041302246

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,630 hours, 24,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:B04. CORRECTIVE ACTION: INSTALLED NEW LENS COVER. (1546236)
